Skip Ribbon Commands
Skip to main content
Dr. Muhammad Imran
Assistant Professor
Department of Mathematics

SNS
National University of Sciences and Technology (NUST)
NUST Sector H-12, Islamabad
Tel : +92 51 9085 5606
Email : mimran (at mark) sns.nust.edu.pk, imrandhab@gmail.com

Specialization
Discrete Mathematics

Education
PhD, Mathematics (GCU Lahore, Pakistan)

Educ​ation:

 
Ph.D. Mathematics  (2011) from Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
M. Sc. Mathematics  (2002) from University of the Punjab, Lahore, Pakistan

 
Distinctions/Achievements/Awards

 
Obtained the 2nd prize in category of young speakers at 5th World Conference on 21st Century Mathematics, ASSMS, Lahore, 2011.
Obtained the best research student award in Discrete Mathematics at ASSMS, Lahore, 2010.
Obtained the 3rd prize in category of young speakers at 4th World Conference on 21st Century Mathematics, ASSMS, Lahore, 2009.

 
Research Area:
Graph Theory, Combinatorics

 
Research Interests:
Mainly I am interested to do research in Combinatorics, Graph Theory, Graph Labeling, Distances in Graphs, Energy of graphs, Number Theory and Cryptography. Currently I am working in Distances in Graph, Energy of Graphs, Graph Labeling, Topological Indices of graphs and number theory.

 
Research Students:

 
Current Students:

 
a. MPhil Students: Abida Batool
b. PhD Students: Hafiz Muhammad Afzal Siddiqui, Shehnaz Akhtar,

 
Previous Students:

a. MPhil Students
  • Muhammmad Yasir Hayat Malik (2010-2012), On super edge-magic total labeling of graphs
  • Mehar Ali Malik(2010-2012), On construction of some super edge magic total graphs using old ones
  • Rishi Naeem (2011-2013), Some Advancements in Metric Dimension and Exchange Property for Resolving Sets
  • Sakandar Hayat(2012-2014),On Topological indices of certain graphs and networks
  • Ambreen Mukhtar (2013-2015),Super edge-magic total labeling of forests having two components


Research Projects:

a. Completed (01)

b. In Progress (01)

Research ​Publications:
 
​S/No ​Title
1.​ On molecular topological properties of hex-derived networks, Muhammad Imran, Abdul Qudair Baig and Haidar Ali, Journal of Chemometrics, ISSN 0886-9383,Volume 30, Issue 3, pages 121–129, 08 March 2016, IF 1.5
2.​ On the metric dimension of rotationally-symmetric convex polytopes, Muhammad Imran, Syed Ahtsham Ul Haq Bokhary, A. Q. Baig, ournal of Algebra Combinatorics Discrete Structures and Applications, ISSN 2148-838X, Vol. 3, Issue 2, Pages 45–59, Published online April 2015, IF​
3.​ The Omega and Sadhana polynomials of TUC4[p,q] nanotubes, Sarfraz Ahmad, Uzma Ahmad, Muhammad Imran, and Nighat Farah, Canadian Journal of Chemistry, ISSN 0008-4042 (Print) 1480-3291(Online), Vol.94, Issue 05, Pages 4, Published online 01 May, 2016, IF 1.061​
4.​ Forgotten topological index of chemical structure in drugs, Wei Gao, Muhammad Kamran Siddiqui , Muhammad Imran, Muhammad Kamran Jamil, Mohammad Reza Farahani, Saudi Pharmaceutical Journal, Vol.  24,  Issue 3, Pages 258–264, Published online May 2016, IF 1.283​​
5.​ M. Imran, S. A. Bokhary, A. Q. Baig, On the metric dimension of convex polytopes with pendant edges, Ars Combinatoria, 125(2016), 433-447.​
​6. M. Imran, A. Q. Baig, S. A. Bokhary, On the metric dimension of rotationally-symmetric graphs, Ars Combinatoria, 124(2016), 111-128.
​7. Muhammad Imran, Abdul Qudair Baig and Haidar Ali, On molecular topological properties of hex-derived networks, Journal of Chemometrics, ISSN 0886-9383, Volume 30, Issue 3, pages 121–129, IF 1.5​
​8. M. K. Siddiqui, M. Imran, A. Ahmad, On Zagreb indices, Zagreb polynomials of some nanostar dendrimers, Applied Mathematics and Computation, 280(2016), 132-139.
​9. S. A. Bokhary, M. Imran, S. Manzoor, On molecular topological properties of dendrimers, Canadian Journal of Chemistry, 94(2)(2016), 120-125.
​10. ​M. Imran, A. Q. Baig, H. Ali,On topological properties of dominating David derived networks, Canadian Journal of Chemistry, 94(2)(2016), 137-148.
​11. M. R. Farahani, M. K. Jamil, M. Imran, Vertex PIv Topological Index of Titania Carbon Nanotubes TiO2(m,n), Applied Mathematics and Nonlinear Sciences, 1(1)(2016), 170-176.
​12. A. Ahmad, M. Imran, O. Al-Mushayt, S. A. Bokhary, On the metric dimension of barycentric subdivision of Cayley graphs Cay(Zn\oplus Zm),  Miskolc Mathematical Notes,16(2)(2015), 637-646.
​13. M. A. Malik, M. Imran, On multiple Zagreb indices of TiO2 nanotubes, Acta Chimia Slovenica,62(4)(2015), 973-976.
​14. M. Imran, M. Naeem, A. Q. Baig, On vertex covering number of rotationally-symmetric graphs, Utilitas Mathematica, 97(2015), 295-307.
​15. M. Imran, M. Salman, M. E. Rehmat, I. Javaid, The crossing number of chordal ring networks, Periodica Mathematica Hungrica, 71(2)(2015), 193-209.
​16. M. N. Husin, R. Hasni, M. Imran, H. Kamarulhaili, The edge version of geometric arithmetic index of nanotubes and nanotori, Optoelectronics and Advanced Materials-Rapid Communications, 9(9-10)(2015), 1292-1300.
​17. M. A. Malik, M. Imran, Computing anti-kekule number of certain nanotubes and nanocones, Studia UBB Chemia, 60(2)(2015), 229-239.
​18. A. Q. Baig, M. Imran, H. Ali, On topological indices of Poly Oxide, Poly Silicate, DOX and DSL networks, Canadian Journal of Chemistry, 93(2015), 730-739.
19.​ S. Hayat, A. Khan, F. Yousafzai, M. Imran,Bipartite edge frustration of cactus chains, Optoelectronics and Advanced Materials-Rapid Communications, 9(5-6) (2015), 869-872.
​20. S. Hayat, A. Khan, F. Yousafzai, M. Imran, M. U. Rehman, On spectrum related topological descriptors of carbon nanocones, Optoelectronics and Advanced Materials-Rapid Communications, 9(5-6) (2015), 798-802.
​21. M. Imran, M. K. Siddiqui, M. Numan, Super d-antimagic labeling of uniform subdivision of wheel, UPB Scientific Bulletin Series A, 77(2)(2015), 227-240.
22. M. Imran, S. A. Bokhary, A. Ahmad, Total vertex irregularity strength of grid-like plane graphs, Science International, 27(2)(2015), 821-828.
​23. M. Imran, S. Hayat, M. K. Shafiq, Valency based topological indices of organosilicon dendrimers and cactus chains, Optoelectronics and Advanced Materials-Rapid Communications, 9(5-6)(2015), 821-830.
​24. A. Q. Baig, M. Imran, H. Ali, S. U. Rehman, Computing topological polynomials of certain nanostructures, Journal of Optoelectronics and Advanced Materials, 9(5-6)(2015), 877-883.
​25. H. M. A. Siddiqui, M. Imran, Computing the metric and partition dimension of H-Naphtalenic and VC5C7 nanotubes, Journal of Optoelectronics and Advanced Materials, 9(5-6)(2015), 790-794.
​26. S. Hayat, A. Khan, F. Yousafzai, M. Imran, Computational results on inertia indices, signature, and nullity of C4C8(R) nanotube, Optoelectronics and Advanced Materials-Rapid Communications, 9(3-4) (2015), 478-481.
​27. A. Q. Baig, M. Imran, H. Ali, Computing omega, Sadhana and PI polynomials of benezoid carbon nanotubes, Optoelectronics and Advanced Materials-Rapid Communications, 9(1-2) (2015), 248-255.
​28. I.Tomescu, M. Imran, R-sets and metric dimension of necklace graphs, Applied Mathematics & Information Sciences, 9(1)(2015), 63-67.
​29. M. K. Zafar, A. Q. Baig, M. Imran, A. Semanicova-Fenovcikova, “Energy of some wheel related graphs”, Mathematical Sciences Letters, 4(1)(2015), 5-8.
​30. S. Hayat, M. Imran,Computation of certain topological indices of nanotubes, Journal of Computational and Theoretical Nanoscience, 12(1)(2015), 70-76.
​31. H. M. A. Siddiqui, M. Imran,Computation of metric dimension and partition dimension of nanotubes, Journal of Computational and Theoretical Nanoscience, 12(2)(2015), 199-203.
​32. S. Hayat, M. Imran,Computation of certain topological indices of nanotubes covered by C5 and C7, Journal of Computational and Theoretical Nanoscience, 12(4)(2015), 533-541.
​33. S. Hayat, M. Imran,On degree based topological indices of certain nanotubes, Journal of Computational and Theoretical Nanoscience, 12(8)(2015), 1599-1605.
​34. M. A. Malik, S. Hayat, M. Imran, On the anti-Kekule number of nanotubes and nanocones, Journal of Computational and Theoretical Nanoscience, 12(10)(2015), 3125-3129.
​35. M. Imran, A. Q. Baig, S. A. Bokhary, E. T. Baskoro, New classes of convex polytopes with constant metric dimension, Utilitas Mathematica, 95(2014), 97-111.
​36. S. Hayat, M. Imran, On topological properties of nanocones CNCk[n], Studia UBB Chemia,59(4)(2014), 113-128.
37. M. Imran, S. Hayat,M. K. Shafiq, Computing omega and Sadhana polynomials of carbon nanotubes,  Optoelectronics and Advanced Materials-Rapid Communications, 8(11-12) (2014), 1218-1224.
​38. M. Imran, S. Hayat,M. K. Shafiq, On topological indices of nanostar dendiremers and polymino chains,  Optoelectronics and Advanced Materials-Rapid Communications, 8(9-10) (2014), 948-954.
​39. M. Imran, S. Hayat,Computation of topological indices of Aztec diamonds, Science International, 26(2) (2014), 1407-1412.
​40. M. Imran, A. Q. Baig, M. K. Shafiq, I. Tomescu, On metric dimension of generalized Petersen graphs P(n,3), Ars Combinatoria, 117(2014), 113-130.
​41. I. Javaid, F. Khalid, A. Ahmad, M. Imran, A weaker version of sum labeling of graphs, Mathematical Reports, 16(3)(2014), 413-420.
​42. M. Imran, S. Hayat,M. Y. H. Malik,On topological indices of certain interconnection networks, Applied Mathematics and Computation, 244(2014), 936-951.
​43. M. Imran, M. A. Malik, M. Y. H. Malik, On super edge-magic total labeling of certain classes of graphs, International Journal of Mathematics and Soft Computing, 4(2)(2014), 49-57.
​44. H. M. A. Siddiqui, M. Imran,Computing the metric dimension of wheel related graphs, Applied Mathematics and Computation, 242(2014), 624-632.
​45. M. Imran, M. A. Malik, M. Y. H. Malik, On super edge-magic total labeling of reflexive w-trees, Science International, 26(2) (2014), 537-545.
​46. S. Hayat, M. Imran,Computation of topological indices of certain networks, Applied Mathematics and Computation, 240(2014), 213-228.
​47. M. Imran, S. A. Bokhary, Resolvability in double-step circulant graphs, UPB Scientific Bulletin Series A, 76(2)(2014), 31-42.
​48. A. Q. Baig, H. U. Afzal, M. Imran, I. Javaid, Super edge-magic labeling of volvox and pancyclic graphs, Utilitas Mathematica, 93(2014), 49-56.
​49. H. M. A. Siddiqui, M. Imran, Computing metric and partition dimension of 2-dimensional lattices of certain nanotubes, Journal of Computational and Theoretical Nanoscience, 11 (12)(2014), 2419-2423.
​50. R. Naeem, M. Imran,Metric dimension and exchange property for resolving sets in rotationally-symmetric graphs, Applied Mathematics & Information Sciences, 8(4)(2014), 1665-1674.
​51. M. Imran, A. Ahmad, S. A. Bokhary, A. Semanicova-Fenovcikova, On classes of regular graphs with constant metric dimension, Acta Mathematica Scientia, 33(2013), 187-206.
​52. M. Imran, Some results on discrepancies between metric dimension and partition dimension of a graph, Science International, 25(2) (2013), 175-179.
​53. M. Imran, A. Q. Baig, M. K. Shafiq, A. Semanicova–Fenovcikova, Classes of convex polytopes with constant metric dimension”, Utilitas Mathematica, 90(2013), 85-99.
​54. S. A. Bokhary, Ali Ahmad, M. Imran, On vertex irregular total labeling of Cartesian product of two paths, Utilitas Mathematica, 91(2013), 287-299.
55. A. Ahmad, S. A. Bokhary, M. Imran, A. Q. Baig Vertex irregular total labeling of cubic graphs, Utilitas Mathematica, 91(2013), 239-249.
​56. M. Imran, S. A. Bokhary, A. Q. Baig, On the metric dimension of convex polytope, AKCE International Journal of Graphs and Combinatorics, 10(2013), 293-305.
​57. M. Imran, On dimension of some infinite regular graphs generated by infinite hexagonal grid, Utilitas Mathematica, 92(2013), 3-15.
​58. M. Imran, F. Bashir, A. Q. Baig, S. A. Bokhary, A. Riyasat, I. Tomescu, On metric dimension of flower graphs fn×m and convex polytopes, Utilitas Mathematica, 92(2013), 389-409.
​59. M. Imran, A. Q. Baig, S. A. Bokhary, I. Javaid, On the metric dimension of circulant graphs, Applied Mathematics Letters, 25(2012), 320-325.
60.​ A. Q. Baig, M. Imran, A. Semanicova–Fenovcikova, I. Javaid, Super edge-magic deficiency of graphs, Utilitas Mathematica, 87(2012), 355-364.
61. ​M. Ali, G. Ali, M. Imran, A. Q. Baig, M. K. Shafiq, On the metric dimension of Mobius ladders, Ars Combinatoria, 105 (2012), 403-410.
62​. ​M. Imran, A. Q. Baig, Ali Ahmad, Families of plane graphs with constant metric dimension, Utilitas Mathematica, 88(2012), 43-57.
​63. ​A. Ahmad, E. T. Baskoro, M. Imran, Total vertex irregularity strength of disjoint union of Helm graphs, Discussiones Mathematicae Graph Theory, 32(2012), 427- 434.
64. ​A. Ahmad, M. Imran, A. Semanicova-Fenovcikova, Relation between mean labeling and (a; d)-edge-antimagic vertex labeling,Science International, 24(1) (2012), 7-9.
65. ​S. A. Bokhary, M. Imran, I. Javaid, On vertex irregular total labeling of rotationally-symmetric convex polytopes, Science International, 24(3)(2012), 251-256.
66. ​A. Q. Baig, M. Imran, Permutation labeling of graphs, Journal of Combinatorial Mathematics & Combinatorial Computing (JCMCC), 81(2012), 3-9.
​67. ​M. Imran, A. Q. Baig, An infinite class of convex polytopes with constant metric dimension, Journal of Combinatorial Mathematics & Combinatorial Computing (JCMCC), 81(2012), 135-143
68. ​A. Ahmad, M. F. Nadeem, M. K. Siddiquie, M. Imran, On super edge-magic deficiency of kite graphs, Ars Combinatoria, 107 (2012), 201-208.
69. M. Imran, S. A. Bokhary, A. Q. Baig, Families of rotationally-symmetric plane graph with constant metric dimension, Southeast Asian Bulletin of Mathematics, 36(2012), 663-675.
70. A.  Ahmad, A. Q. Baig, M. Imran, On super edge-magicness of graphs, Utilitas Mathematica, 89(2012), 373-380.
71. I. Tomescu, M. Imran, Metric dimension and R-sets of connected graphs, Graphs and Combinatorics, 27(2011), 585-591.
72. M. Imran, S. A. Bokhary, Ali Ahmad, On the metric dimension of two classes of convex polytopes, Journal of Combinatorial Mathematics & Combinatorial Computing (JCMCC), 77(2011), 51-63.
73. M. Imran, A. Q. Baig, A special class of convex polytopes with constant metric dimension, Journal of Combinatorial Mathematics & Combinatorial Computing (JCMCC), 77(2011), 197-205.
​74. M. Imran, S. A. Bokhary, A. Q. Baig, On families of convex polytopes with constant metric dimension, Computers and Mathematics with Applications, 60(9)(2010), 2629-2638.
​75. ​I. Tomescu, M. Imran, On metric dimensions and partition dimensions of some infinite regular graphs, Bull. Math. Soc. Sci. Math. Roumanie, 52(100), 4(2009), 461-472.​
Current Courses: 
  • Discrete Mathematics
  • combinatorics

 
Previous Courses: 
  • Number Theory,
  • Graph Theory,
  • Cryptography,
  • Optimization Theory-1,
  • Linear Algebra & ODEs,
  • Complex/Fourier Analysis & PDEs,
  • Combinatorics